# SDR AALA202411011444

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 68,542 hours, 8,489 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Beam
- Part number: 115W317027
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT WING TRAILING EDGE SUPPORT BEAM LOCATED BETWEEN WS 599.50 AND WS 652.00. REPLACED BEAM ASSEMBLY PER EA 358986.
